# SDR COMA0460019

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 7,782 hours, 6,275 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5762 SMOKE IN CABIN AND COCKPIT.  DETERMINED SMOKE TO BE FROM GYCOC IN APU.  DEFERRED APU PER MEL.
